AIMS Mathematics (Oct 2021)

On distributional finite continuous Radon transform in certain spaces

  • Nitu Gupta,
  • V. R. Lakshmi Gorty

DOI
https://doi.org/10.3934/math.2021023
Journal volume & issue
Vol. 6, no. 1
pp. 378 – 389

Abstract

Read online

The classical finite continuous Radon transform is extended to generalized functions on certain spaces. The inversion formula by the kernel method is shown in a weak distributional sense. In the concluding section, its application in Mathematical Physics is discussed.

Keywords